MathSciNet Relay Station
MathSciNet bibliographic data
MR2317974 58J10 (53A30 53A55 58H15)
Branson, Thomas P.; Gover, A. Rod The conformal deformation detour complex for the obstruction tensor. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2961–2965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement